MathSciNet Relay Station
MathSciNet bibliographic data
MR2557281 (2010j:65142) 65M06 (65M12)
Wang, Tingchun; Guo, Boling A robust semi-explicit difference scheme for the Kuramoto-Tsuzuki equation. J. Comput. Appl. Math. 233 (2009), no. 4, 878–888.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement